Rick, I am forever indebted to you!!!!! After 2 rough days with Cymbalta, I feel like a new woman! I'm still on 30 mg. once a day. It only lasts about 8 hours, so I've been waiting til about 11 AM to take it (for some reason, I'm feeling pretty good in the morning and can wait to take it), then when I start to feel the head pain after about 8 hours I take 2 Advil, then 2 hours before bedtime I take the muscle relaxer. I'm feeling great most of the time and am getting a good night's sleep!
My main side effect that I hate is the weird feeling in my throat. Whenever I yawn, it feels like I've sprayed my throat with Cloraseptic spray - like it's numb. I don't like that, but it's better than the alternative!
Friday I'm supposed to go up to 60 mg. Will it have the same side effects as it had on the first day? I'll be traveling that day and going to a wedding the next day, so I sure don't want to be shaking and nauseated!!
Will we be on this medication forever? What does your dr. say about that?